A burn???


#1

I’ve used Surgi-cream facial hair remover several times now, with no problems.

Then I did it Wednesday, and my face DEFINITELY isn’t looking good. It doesn’t hurt and isn’t red, but feels and looks really rough and scaly. I look like I’ve aged 10 years, which I DON’T need!

Is this something that will pass (if so, how soon???)? Or is this something I may have to live with???

Aside from being totally panicky about my face now, I’ve been wondering if these dipilitory creams are at all effected by other skin care products? I sell skin care and cosmetics, and wonder if I should steer customers away from using the creams?

~Laura

[ August 16, 2003, 12:53 AM: Message edited by: navywife ]


#2

Laura:

Do you apply any lotions on the areas after you use the creme.
What care do you do?
Moisterizer is very inportant.


#3

I used the finishing balm with cucumber and aloe vera that came with the dipilitory.

The next day is when I noticed my skin felt scaly. Since then, I’ve been using heavy moisturizers from MKay. I’ve even “lathered up” in Neosporin thinking it might help if it is a burn.

I’m not sure, but I think it might be SLIGHTLY better today than before, but it might just be wishful thinking.

It’s just really a blow - I had started using some moisturizers back a couple of months ago, and my skin had improved by 150%. It was really soft and smooth. Now I’m just hoping it does get back to at least a normal texture. I’m fine with “starting over” from normal skin texture, but this is so bad, and I’m just very disheartened!!!

I can’t get into the doctor until Monday, but I’ll go in and see what they have to say.